# SDR DL76S050048

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 53,533 hours, 25,649 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T1003
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON FWD TORQUE BOX SKIN OF LT HORIZONTAL STABILIZER.  DAMAGE WAS LOCATED ON UPPER SKIN, AT FRONT SPAR STA 108.  REPAIRED PER ERA 096372-14.
